# SDR FOTR2021700137

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Part time: 61,864 hours, 33,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE AFT MOST SEGMENT HAS AFT LOBE CRACKED.  REMOVED AFT HINGE SEGMENT IAW SRM 51-30-2 AND 200F MM CH 52, FIG 5210B.  FABRICATED NEW HINGE SEGMENT FROM MS20001-16-7200 PO 2021728 DIM 18" LONG. INSTALLED NEW HINGE SEGMENT IAW SRM 51-30-2 AND 51-10-2 AND 200F MM, CH 52, FIG 5201B.
